MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE BLS 500CAS CA

BD MEDICAL - DIABETES CARE BD SYRINGE BLS 500CAS CA
Catalog Number 329461
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the needle of bd¿ syringe bls 500cas ca were bent, and the medication could not be pushed out.Customer¿s verbatim: ¿ the tips of the needles are bent and the medication cannot be pushed out.Some in the box are fine and others are not.They are having to open a pack, see if it is bent and then they have been throwing them away if they are.So far they have only opened 2 boxes of the 5 they ordered".
 
Additional Manufacturer Narrative
The customer confirmed that the device was a medline product and not a bd device.Therefore, the information was revaluated, and does not meet our reporting criteria.
 
Event or Problem Description
It was reported that the needle of bd¿ syringe bls 500cas ca were bent, and the medication could not be pushed out.Customer¿s verbatim: the tips of the needles are bent and the medication cannot be pushed out.Some in the box are fine and others are not.They are having to open a pack, see if it is bent and then they have been throwing them away if they are.So far they have only opened 2 boxes of the 5 they ordered.

Brand Name
BD SYRINGE BLS 500CAS CA
Common Device Name
SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8466392
Report Number1920898-2019-00296
Device Sequence Number16457143
Product Code FMF
UDI-Device Identifier30382903294610
UDI-Public30382903294610
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number329461
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;